# SDR SWAA2022013108008

- Difficulty date: July 21, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO;SECTION AFT OF RIGHT HAND 'Z' CHANNEL STA 767 TO 787 LOWER SURFACE HAS CORROSION / REMOVED CORROSION AFT CARGO COMPARTMENT R/H ZEE CHANNEL STA 767-787 RBL 21; IAW SRM 51-10-02-0G. ORIGINAL 'T' .050' LOSS .012'; REMAINING .038' OUT OF LIMITS IAW SRM 53-00-53-1A-1. REMOVED & REPLACED ZEE ANGLE STA 767-787 RBL 21 IAW SRM 51-40-02-0G AND DWG 146A0081 REV. A. APPLIED CIC TO AREA IAW SRM 51-20-01-0G.
